Bulletin of the New York Mathematical Society

Mathematical Bibliography

Alexander Ziwet

Full-text: Open access

Article information

Source
Bull. New York Math. Soc., Volume 2, Number 8 (1893), 190-192.

Dates
First available in Project Euclid: 2 July 2007

Permanent link to this document
https://projecteuclid.org/euclid.bams/1183407597

Citation

Ziwet, Alexander. Mathematical Bibliography. Bull. New York Math. Soc. 2 (1893), no. 8, 190--192. https://projecteuclid.org/euclid.bams/1183407597


Export citation